# SDR IPXA2019080215228

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 28,173 hours, 17,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N8750
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3,  METAL FLOOR IN FRONT OF MAIN CARGO AT BS 560 GOUGED.  REPAIRED THE DAMAGE IAW SRM 53-30-15-2R-4.
